Mathematische Zeitschrift

, Volume 220, Issue 1, pp 569–594

Independent generators for congruence subgroups of Hecke groups

  • Mong-Lung Lang
  • Chong-Hai Lim
  • Ser-Peow Tan
Article

DOI: 10.1007/BF02572632

Cite this article as:
Lang, M., Lim, C. & Tan, S. Math Z (1995) 220: 569. doi:10.1007/BF02572632

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Mong-Lung Lang
    • 1
  • Chong-Hai Lim
    • 1
  • Ser-Peow Tan
    • 1
  1. 1.Department of MathematicsNational University of SingaporeSingaporeRepublic of Singapore